# SDR CA110211011

- Difficulty date: February 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 1,710 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCE4N3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 502004
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 2,248 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS SELECTED UP BUT SOUNDED SLUGGISH.  WHEN THE GEAR WAS SELECTED DOWN THE MOTOR RAN TILL 60 AMP BREAKER UNDER FLOOR POPPED.  THE GEAR DID NOT DEPLOY.  EMERGENCY EXTENSION WAS CARRIED OUT, 3 GREEN, AND LANDED SAFELY.  THE ACFT WAS PUT IN THE HANGER AND ONTO JACKS TO TEST THE SYS. THE PROBLEM WAS DUPLICATED, WITH THE GEAR GOING UP BUT POPPING THE BREAKER WHEN SELECTED DOWN. HAND PUMPED DOWN 3 GREEN. THE HYD POWER PACK AND MOTOR WERE REPLACE AND GEAR SWINGS CARRIED OUT, WITHOUT FAULT.
